# SDR DALA13001726307

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1160 TENSION TIE FOUND ONE CRACK AT FWD CHANNEL, LOWER ROW 6TH FASTENER HOLE FROM OTBD.   REAMED OVERSIZE FROM 0.187" TO 0.199" DIA IAW SB747-53A2507 REV1. NDT OPEN HOLE INSPECTION CARRIED OUT IAW NDTM D6-7170, REV 142 PART 6 51-00-00 PROC16 AND FOUND NO CRACK EVIDENT.
